# SDR ASAA2025082660553

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750277
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT ASSEMBLY B/N STA 727I AND 847, S-25L & S-26L HAS MULTIPLE CORROSION SPOTS. GROUNDED - YES. DAMAGE FOUND TO BE CORRODED THROUGH WITH 100 PERCENT MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-53-01-2. MATERIAL ID FOR REPAIR PARTS IS BAC1496-377, 7075-T62 PO 1120674.1. PERFORMED SPLICE REPAIR IAW B737-900 SRM 53-00-53-2R-6.
